MathSciNet Relay Station
MathSciNet bibliographic data
MR216548 (35 #7379) 60.30
Karlin, Samuel Central limit theorems for certain infinite urn schemes. J. Math. Mech. 17 1967 373–401.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement